A new mathematical model for geometric tolerances as applied to rectangular faces

A. Mujezinović, J. K. Davidson, J. J. Shah

Research output: Chapter in Book/Report/Conference proceedingConference contribution

12 Scopus citations

Abstract

A new mathematical model for representing geometric tolerances is applied to rectangular faces, is extended to show its sensitivity to the precedence (ordering) of datum reference frames, and is adapted to include material modifiers. The model is compatible with the ASME/ISO Standards for geometric tolerances. Central to the new model is a Tolerance-Map

Original languageEnglish (US)
Title of host publicationProceedings of the ASME Design Engineering Technical Conference
Pages355-372
Number of pages18
Volume2
StatePublished - 2001
Event2001 ASME Design Engineering Technical Conference and Computers and Information in Engineering Conference - Pittsburgh, PA, United States
Duration: Sep 9 2001Sep 12 2001

Other

Other2001 ASME Design Engineering Technical Conference and Computers and Information in Engineering Conference
CountryUnited States
CityPittsburgh, PA
Period9/9/019/12/01

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'A new mathematical model for geometric tolerances as applied to rectangular faces'. Together they form a unique fingerprint.

Cite this